Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Mean convergence of Jacobi series


Author: Benjamin Muckenhoupt
Journal: Proc. Amer. Math. Soc. 23 (1969), 306-310
MSC: Primary 42.16
DOI: https://doi.org/10.1090/S0002-9939-1969-0247360-5
MathSciNet review: 0247360
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247360-5
Article copyright: © Copyright 1969 American Mathematical Society